# SDR F3LA2016040800026

- Difficulty date: April 4, 2016
- Submitted: April 9, 2016
- Operation: Air carrier
- Aircraft: N928FR
- Make and model: Airbus A319-111
- Aircraft serial: 2236
- Aircraft time: 41,683 hours, 20,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311253400000
- Condition: Corroded
- Location: Fuselage
- Part time: 41,683 hours, 20,630 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, NOTED R1 DOOR AFT GIRT BAR FITTING HAS CORROSION.  REPAIRED R1 DOOR AFT GIRT BAR FITTING IAW SRM 51-73-00, 51-74-00, 53-11-11, NTM 51-10-08 & SRM 51-21-11.
